MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT
Model Number FV251T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: the traceability of the production did not reveal any unusual findings.The shunt system met all specifications before shipment.Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a shuntassistant (#fv251t) was implanted together with a progav 2.0 shuntsystem (fx#431-t) during a procedure on (b)(6) 2024.Some adjustments of the progav 2.0 were performed.On (b)(6) 2025 the patient came in the hospital for review and needed an adjustment.The change of the pressure setting was not possible.Therefore, the patient underwent a revision procedure on (b)(6) 2025 of both products.The revised products were sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.Same event as medwatch 3004721439-2025-00262 (#fx431-t).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: visual inspection during the investigation, no significant deformations or damage of the valves was determined.Permeability test a permeability test has shown that the shuntassistant is permeable.Computer controlled test to measure the opening pressure using a computer-controlled miethke testing device that simulates the flow of cerebrospinal fluid, the valve is tested in horizontal and vertical positions.The results show that the valve operates within the accepted tolerance in both positions.Internal inspection after dismantling of the valve, no deposits were found inside results based on our investigation results, we cannot determine any functional deviations or other abnormalities in the shuntassistant.The product operated within all specifications.The examination of the return has been completed with the drafting of this report.No further actions are required as a result of the complaint.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
SHUNTASSISTANT 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22976818
Report Number3004721439-2025-00261
Device Sequence Number15682971
Product Code JXG
UDI-Device Identifier04041906136628
UDI-Public4041906136628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV251T
Device Catalogue NumberFV251T
Device Lot Number20081003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexFemale